# SDR TWAA0101906

- Difficulty date: January 23, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD CARGO DOOR T/E WAS CRACKED AT AFT SIDE BETWEEN STRINGER 24R AND 25R.  ACCOMP HIGH FREQ EDDY CURRENT PER 51-00-03 PART 6 AND NO CRACKS FOUND.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 52-05.  INSTALLED FASTENERS PER SRM 51-30-02.
